Open Access
Translator Disclaimer
2014 Existence and Stability of Periodic Solution to Delayed Nonlinear Differential Equations
Xiang Gu, Huicheng Wang, P. J. Y. Wong, Yonghui Xia
Abstr. Appl. Anal. 2014(SI66): 1-12 (2014). DOI: 10.1155/2014/156948

Abstract

The main purpose of this paper is to study the periodicity and global asymptotic stability of a generalized Lotka-Volterra’s competition system with delays. Some sufficient conditions are established for the existence and stability of periodic solution of such nonlinear differential equations. The approaches are based on Mawhin’s coincidence degree theory, matrix spectral theory, and Lyapunov functional.

Citation

Download Citation

Xiang Gu. Huicheng Wang. P. J. Y. Wong. Yonghui Xia. "Existence and Stability of Periodic Solution to Delayed Nonlinear Differential Equations." Abstr. Appl. Anal. 2014 (SI66) 1 - 12, 2014. https://doi.org/10.1155/2014/156948

Information

Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07021827
MathSciNet: MR3198151
Digital Object Identifier: 10.1155/2014/156948

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2014 • No. SI66 • 2014
Back to Top